# SDR 95FDEA01322

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Disbonded
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SPOILER HAS DISBONDED AREA OF LOWER SKIN AT HINGE DOUBLER.  REPAIRED NR 11 SPOILER LOWER SKIN IAW FEDEX SRM 51-40-6.
